# SDR MASA200700719

- Difficulty date: October 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 25,351 hours, 21,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7184 ORD-ATW.  CAPTAIN'S, FO'S AND OBSERVER'S SMOKE GOGGLES MISSING INSPECTION STICKERS. MX INSPECTED THE SMOKE GOGGLES AND INSTALLED NEW STICKERS.
